This member has provided no bio about themself...

Report article RSS Feed My Diary - Part 17

Posted by eskilo on Aug 28th, 2012

?? Day
I lsot the days again, I have been taking 3 medicines, depakote, daforin and zyprexa… God, they harm me, i H AVE stopped taking them for 2 days.. Nothing changed, they just stop me for noticing the truth, my breakdwons, they are back, and with them my visions…I wish I could play games like grey or cry of fear without having a breakdown…

HATE, THATS WHAT I’M FEELING, AND THE URGE TO PLAY SOMETHING RELATED TO IT…

Post a Comment
click to sign in

You are not logged in, your comment will be anonymous unless you join the community today (totally free - or sign in with your social account on the right) which we encourage all contributors to do.

2000 characters limit; HTML formatting and smileys are not supported - text only

Level
44%
Gamer
7
Avatar
Avatar
Offline Since
Sep 25, 2014
Country
Brazil Brazil
Gender
Male
Member Watch
Track this member
Blog
Browse
Blogs
Report Abuse
Report article